Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nice_helenuk

Veteran Member
  • Content Count

    134
  • Joined

  • Last visited

Community Reputation

2 Neutral

1 Follower

About nice_helenuk

  • Rank
    Member

Profile Information

  • Location
    uk

Recent Profile Visitors

1935 profile views
  1. month 5 (approx) update thought i should update just to say that sadly my skin does not seem to be clear. I have about another month and a half of pills left, now taking a higher dose of 70mg per day (alternating between 3 and 4 tablets per day). side effects not much of a problem except dryness and fragikle skin. blackheads and whiteheads no longer around but ither types of inflamed spots do appear and make a mess of my face. Really hoping that the higher dose might help. I was desperate t
  2. Just an update to say that 2 days after my last post (where I claimed to no longer have any new spots) I just got a new one on my face today. Bummer! Although things good overall. I'm not having any severe side effects from the drugs. Main problem is dry lips for which blistex intensive moisturiser is working well.
  3. Week 6 (ish) update Just thought I'd update to say that for about the past week I have no active spots anywhere on my face or body. The ones that I had previously are all healing now and with the exception of some areas of redness where healing is still ongoing I am basically clear. Onbiously don't know whetrher that will stay for the rest of the course and when I stop the drug, but it has to be a good sign. When I was on the third course I don't think I ever got as clear as this, so this is
  4. Verace9, well best of luck indeed with your course. I am sure you will be fine. When I spoke to the dermatologist I asked her about the liver function tests that they do and she it was all a precaution, the accutane doesn't ever mess up the liver or kidneys. Also she said the link with depression that was quoted a few years back just has no long term data to support it now that more data has been collected over the years. On the other hand I'm sure having clearer skin prevents a lot of people fr
  5. Thanks folks for your messages. Yes, three courses did not cure me, but then I should say that I definitely saw some improvement on the third. For example all the blackheads around my nose went away and also acne on my back and chest definitely decreased. This in addition to a reduction (but not complete clearance) of more serious spots on the rest of my face. Regarding the post by versace9, I assume you are commenting on what the dermatologist told me regarding accutane being very safe. I o
  6. Thanks lastcentturion, I've tried the blistex medicated one too, but I don't think it's as good as the intensive moisturizer. Atually the intensive moisturizer lip balm is sort of a tiny bit challky which seems to be what makes it so good. Sounds weird, but trust me! xxx
  7. about a week in, lips and fgace now getting dry but no other real symptoms. Back to the lip balm Having done 3 courses of accutane before and having tried every lip balm there is going I can say with certainty that the best stuff to buy is definately blistex intensive moisturizer. genuinely nuch better than everything else. It is slightly more dense than some others that are more vaselinely, which somehow works a lot better! good luck to all the other acne sufferes whatever journey you'r
  8. Dear kemplinau07, Well i hope this works for us both. My first course was also many years ago, maybe 12/13 years ago and I expect this long time gap is one factor in why our doctors were happy to prescribe this for us again. Good luck and keep me updated on your progress! Helenx xx
  9. Hi harry, many thanks for your message. This course will be at least 16 weeks at 60mg. I think the previous 3 were the same (all 16 weeks).
  10. Hi all, just to check in to tell you that I'm starting my 4th (yes 4th) course of accutane. very pleased the doctor is happy to prescribe this for me again as I feel it has helped me a bit each oft he the three courses, but just hasn't budged all the acne. I was interested to hear my dermatologist, who's the most senior consultant at the Oxford University trusts hospital say that now believe accutane to be very safe for the individual. The main issue remains with affecting foetuses. i.e. she
  11. Hi there. Just wondering what happened with your tca cross in the end. Did it have a good outcome. Would you reccomend it. helen xx
  12. Tim, you should try the blistex intensive moisturiser. I'm on my third course of accutane too and have tried every single lipsalve known to man (I even did a review on this website a few years back) and definitely think this one works best. You still need to apply often, but just seems to work better than the others. Richard. You're looking great! I finish my third course of accutane in 10 days and I've still got spots that won't budge. I'm starting to get annoyed. The first and second cours
  13. Day 19 of Tanda Clear So last time I posted I hadn't had any new spots since using the light. Unfortunately I have had two or three new spots since using the light now, which is about what I might expect without the light or perhaps a bit less. So it's definitely not a magic treatment, but I still think it's working a bit and I'm going to stick at it. Interestingly the tight feeling I was getting after using it the first few times doesn't seem to be there now or at least I haven't noticed i
  14. I've never used this product re my acne, but a friend of mine made me a nice fruit smoothy with it once. xx
×